# SDR DALA2023061204738

- Difficulty date: October 26, 2022
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N954DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,352 hours, 11,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2468572) LION AIR, THE PREVIOUS OPERATOR FOR AC 3954, FOUND 2 DENTS ON THE FWD LH FUSELAGE SKIN STA 312 - 328 AND STR 22L - 24L. DURING H-CHECK INSPECTION FOUND SEVERAL DISCREPANT FASTENERS OVER AND UNDERSHOT COMMON TO EXISTING DOUBLER REPAIR ACCOMPLISHED BY PREVIOUS OPERATOR. DAMAGE WAS REPAIRED PER ERA 603579-14.
